# SDR K3HA9700129

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655518639
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE IN FLIGHT DAMAGED RADOME.  REMOVED AND REPLACED NOSE DOME DUE TO DAMGE.  PULLED BIRD STRIKE CONDITON INSPECTION MM 5-51-41.  FOUND NO OTHER DAMAGE, INSTALLED NEW NOSE CONE MM 53-19-0.
